# SDR AALA202208262902

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737
- Aircraft serial: 30908
- Aircraft time: 36,847 hours, 15,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Part number: 3A40181
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RUBBER STOPPER ON THE GIRT BAR IS MISSING FORWARD LEFT ENTRY DOOR. REMOVED AND REPLACED FORWARD LEFT HAND ENTRY DOOR GIRT BAR IN ACCORDANCE WITH AMM 25-66-01-000-803.
